RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1972, Volume 88(130), Number 1(5), Pages 88–117 (Mi msb3147)  

This article is cited in 1 scientific paper (total in 1 paper)

Rate of convergence in the “circle formation” problem

A. M. Leontovich


Abstract: We consider transformations obtained from local homogeneous rules of motion of polygons in the plane for which regular polygons are stationary (the so-called “circle formation” problem). These transformations are studied for initial states that are close to regular polygons. A method of determination of the rate of convergence to regular polygons is presented; on this basis we obtain estimates of the highest rate of convergence.
Figures: 1.
Bibliography: 4 titles.

Full text: PDF file (2882 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Sbornik, 1972, 17:1, 89–118

Bibliographic databases:

UDC: 513.7
MSC: Primary 50B30, 92A05; Secondary 50B20
Received: 07.06.1971

Citation: A. M. Leontovich, “Rate of convergence in the “circle formation” problem”, Mat. Sb. (N.S.), 88(130):1(5) (1972), 88–117; Math. USSR-Sb., 17:1 (1972), 89–118

Citation in format AMSBIB
\Bibitem{Leo72}
\by A.~M.~Leontovich
\paper Rate of convergence in the ``circle formation'' problem
\jour Mat. Sb. (N.S.)
\yr 1972
\vol 88(130)
\issue 1(5)
\pages 88--117
\mathnet{http://mi.mathnet.ru/msb3147}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=301745}
\zmath{https://zbmath.org/?q=an:0287.34047}
\transl
\jour Math. USSR-Sb.
\yr 1972
\vol 17
\issue 1
\pages 89--118
\crossref{https://doi.org/10.1070/SM1972v017n01ABEH001492}


Linking options:
  • http://mi.mathnet.ru/eng/msb3147
  • http://mi.mathnet.ru/eng/msb/v130/i1/p88

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yu. S. Ilyashenko, “On the rectification and circle formation problems”, Math. USSR-Sb., 19:2 (1973), 177–189  mathnet  crossref  mathscinet  zmath
  • Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:196
    Full text:51
    References:41

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019